# SDR ASOA2016072815293

- Difficulty date: July 28, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 21,199 hours, 14,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SERVICE DOOR FLOOR SILL.  LOWER ANGLE BEYOND ALLOWABLE LIMITS IAW SRM 53-21-23-101-001-A02, REPLACE WHEN PAT RECEIVED.  REMOVED LOWER ANGLE IAW SRM 51-42-06 AND DRILLED NEW ANGLE IAW SRM 51-40-11-001-001-A01 AND DWG SH670-31950.  INSTALL SERVICE DOOR FLOOR SILL ANGLE IAW SRM NEW 57-42-06-001-001-A01 AND DWG SH670-31950.
